MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM PRX BDY CONE 24X85; RECLAIM IMPLANT : HIP FEMORAL STEM

DEPUY IRELAND - 9616671 RECLAIM PRX BDY CONE 24X85; RECLAIM IMPLANT : HIP FEMORAL STEM
Catalog Number 197524085
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 10/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had reclaim stem that was loose.The surgeon removed and used larger size reclaim and converted liner to dual mobility.There was no delay in procedure and implants are not available for return.Doi- unknown, dor- (b)(6) 2024, affected side- right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
Additional information was received and states that: was there any allegation against the head and liner? no.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.

Brand Name
RECLAIM PRX BDY CONE 24X85
Common Device Name
RECLAIM IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20662152
Report Number1818910-2024-23469
Device Sequence Number8502476
Product Code LZO
UDI-Device Identifier10603295076926
UDI-Public(01)10603295076926(17)250831(10)695873
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K102080
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number197524085
Device Lot Number695873
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer11/19/2024
11/19/2024
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date11/20/2024
11/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale